Surveys in Differential Geometry

Volume 21 (2016)

Kähler–Einstein metrics and algebraic structures on limit spaces

Pages: 85 – 94



Simon Donaldson (Department of Pure Mathematics, Imperial College, London)


This is an expository article, discussing problems and developments in the theory of singularity formation for sequences of Kähler–Einstein metrics. In particular we consider the algebro-geometric significance of the metric tangent cones of a limit of Kähler–Einstein manifolds.

Published 13 January 2022